# SDR DL72S952343

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S Duct
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND S-DUCT LE RIM BENT AND WORN.  REPAIRED PER SRM 54-10-3 FIG 13.
